About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 163821, 16 pages
http://dx.doi.org/10.1155/2012/163821
Research Article

A Coupled Method of Laplace Transform and Legendre Wavelets for Lane-Emden-Type Differential Equations

1College of Computer, National University of Defense Technology, Changsha 410073, China
2China Aerodynamics Research and Development Center, Sichuan, Mianyang 621000, China

Received 4 September 2012; Revised 11 October 2012; Accepted 15 October 2012

Academic Editor: Sazzad H. Chowdhury

Copyright © 2012 Fukang Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • G. Hariharan, and K. Kannan, “Review of wavelet methods for the solution of reaction–diffusion problems in science and engineering,” Applied Mathematical Modelling, 2013. View at Publisher · View at Google Scholar
  • Fukang Yin, Junqiang Song, and Fengshun Lu, “A coupled method of Laplace transform and Legendre wavelets for nonlinear Klein-Gordon equations,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • M. Mahalakshmi, G. Hariharan, and K. Kannan, “The wavelet methods to linear and nonlinear reaction–diffusion model arising in mathematical chemistry,” Journal of Mathematical Chemistry, 2013. View at Publisher · View at Google Scholar
  • G. Hariharan, and R. Rajaraman, “Two reliable wavelet methods to Fitzhugh–Nagumo (FN) and fractional FN equations,” Journal of Mathematical Chemistry, 2013. View at Publisher · View at Google Scholar
  • Fukang Yin, Junqiang Song, Xiaoqun Cao, and Fengshun Lu, “Couple of the Variational Iteration Method and Legendre Wavelets for Nonlinear Partial Differential Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Fukang Yin, Junqiang Song, Hongze Leng, and Fengshun Lu, “Couple of the Variational Iteration Method and Fractional-Order Legendre Functions Method for Fractional Differential Equations,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar